# SDR 8G9R20210902001

- Difficulty date: August 31, 2021
- Submitted: September 2, 2021
- Operation: General aviation
- Aircraft: N419BT
- Make and model: Cndair CL2156B11215
- Aircraft serial: 1089
- Aircraft time: 5,250 hours, 2,428 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Fod
- Location: Flap System
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, C
- Precautionary procedure: A

## Discrepancy

COMING OFF A SCOOP, FLAPS WERE SELECTED 0 FROM 10, AFTER THE SELECTOR WAS MOVED THE INDICATOR STILL SHOWED 10 FLAPS. A VISUAL INSPECTION FROM BOTH PILOTS VERIFIED THE FLAPS WERE STILL AT 10. THE ABNORMAL CHECKLIST WAS RUN AND WE PROCEEDED BACK TO KCIC FOR MAINTENANCE. ROOT CAUSE OF NON-MOVEMENT OF THE SELECTOR SWITCH WAS DETERMINED TO BE F.O.D. ON THE SWITCH LEVER. WITH F.O.D. REMOVED, THERE WAS NORMAL MOVEMENT OF THE SELECTOR SWITCH. ENE
